# SDR IXXA20120321008O

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 75,500 hours, 26,525 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Pdu Harness
- Part time: 73,981 hours, 26,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BURNED WIRES AT BS 680 FORWARD CARGO COMPARTMENT POWER DRIVE UNIT WIRE HARNESS IN POSITION 13L.  REPAIRED WIRES IAW IAW WDM 25-53-14 SHT 5, 25-53-12 SHT 1 AND SWPM 20-60-11, 20-00-11 AND 20-30-12. OPS TEST NORMAL IAW AMM 25-53-00/501.
